# SDR UIEA2018031200375

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 84,831 hours, 24,353 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Panel Landing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL LANDING HAS A CRACKED.  REPAIRED IAW  EA 180055, REV 1R.
